MAUDE Adverse Event Report: COOK INC ENTUIT START INITIAL PLACEMENT GASTROSTOMY SET; KNT TUBES, GASTROINTESTINAL

COOK INC ENTUIT START INITIAL PLACEMENT GASTROSTOMY SET; KNT TUBES, GASTROINTESTINAL
Model Number G34443
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: pre-amendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported an entuit start initial placement gastrostomy tube burst and came out of a patient.To date, additional information regarding the patient and event is unknown.
 
Additional Manufacturer Narrative
On 03sep2018, the associated cook inc.Representative reported additional information.The initial device code was reported to cook inc.Incorrectly.The complaint device is an sbrd in which xeridiem is the labeled manufacturer.The labeled manufacturer is responsible for all regulatory reporting and complaint investigation requirements.

Brand Name
ENTUIT START INITIAL PLACEMENT GASTROSTOMY SET
Common Device Name
KNT TUBES, GASTROINTESTINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7516082
Report Number1820334-2018-01409
Device Sequence Number19125038
Product Code KNT
UDI-Device Identifier00827002344433
UDI-Public(01)00827002344433(17)201220(10)8459652
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG34443
Device Catalogue NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/26/2018
Supplement Date Received by Manufacturer09/03/2018
Initial Report FDA Received Date05/15/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1